# SDR ECPR2013080858215

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: General aviation
- Aircraft: N7707G
- Make and model: Piper PA-44-180
- Aircraft serial: 4496096
- Aircraft time: 4,601 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701099
- Condition: Corroded
- Location: Aileron
- Part time: 4,601 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PROGRESSIVE INSPECTION,  THE LT FWD AILERON CABLE, PN 62701-099, WAS FOUND WITH EXTENSIVE CORROSION AND FRAYING AT THE TRANSITION FROM THE STRANDED CABLE TO THE SWAGED TURNBUCKLE TERMINAL. AD 2013-02-13, STABILATOR CONTROL SYSTEM CABLE INSPECTION, IAW SB 1245A, DOES NOT APPLY TO THIS AILERON CONTROL CABLE.  THE CORROSION AND FRAYING FOUND ON THE AILERON CABLE IS IN THE SAME LOCATION THAT IS REQUIRED TO BE INSPECTED BY AD 2013-02-13 AND SB 1245A, INSTRUCTIONS, NR 6.  THIS SUBMITTER SUGGESTS THAT THE INSPECTION REQUIREMENTS OF AD 2013-02-13, SB 1245A, SB 1048 AND SL 1069 BE APPLIED TO ALL OF THE SURFACE CONTROL CABLES.
